# SDR DALA2018100505909

- Difficulty date: September 28, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 116,208 hours, 21,328 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST AFTER TOP OF DESCENT GOT A R GEN DRIVE EICAS MESSAGE 30 SECONDS LATER ALL LIGHTS WENT OUT ON THEIR OWN WITHOUT DISCONNECT, LIGHTS CAME ON AT 10K FEET. QRH C/W AND DISCONNECTED RIGHT GENERATOR DRIVE. MAINTENANCE FOUND IDG/PRESSURE SWITCH WIRING AND SERVICE IDG MESSAGES. CLEANED CONNECTORS AND SERVICED IDG. SYSTEM OPERATION IS NORMAL.
